# SDR AALA20160520004

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 79,097 hours, 42,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 21672
- Condition: Discharged
- Location: Cabin
- Part time: 40,159 hours, 19,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  NUMEROUS CEILING MOUNTED EMER LIGHT ARE INOPERATIVE.  R & R EMER LIGHT BATTERY ASSEMBLIES AT LOCATIONS B5-102, B5-104 & B5-106 IAW AMM 33-53-00 401.  ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-53-00.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160520012 & AALA 20160520013.
